Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Relations on some summability methods


Author: W. T. Sulaiman
Journal: Proc. Amer. Math. Soc. 118 (1993), 1139-1145
MSC: Primary 40F05; Secondary 40D15, 40G05
MathSciNet review: 1159178
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a new result connecting the summability methods $ \vert\overline N ,{p_n}{\vert _k}$ with either $ \vert N,{q_n}{\vert _k}$ or $ \vert\overline {N,} {w_n}{\vert _k}$ for given sequences $ \{ {p_n}\} ,\,\{ {q_n}\} $, and $ \{ {w_n}\} $ of positive real constants. Several results, some of them known, are deduced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40F05, 40D15, 40G05

Retrieve articles in all journals with MSC: 40F05, 40D15, 40G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1159178-3
PII: S 0002-9939(1993)1159178-3
Article copyright: © Copyright 1993 American Mathematical Society